# SDR MAL2008F00053

- Difficulty date: October 3, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 2000 FT GOT `SMOKE TOILET` EICAS MESSAGE AND DID AIR RETURN TO MSP.  FLIGHT 3272 RETURNED TO MSP AFTER DEPARTURE DUE TO A LAVATORY SMOKE DETECTOR WARNING.  THE CREW CALLED AFTER LANDING AND ACTUALLY SAID IT WAS A LAV SMOKE MESSAGE THAT WAS DISPLAYED RT AFTER T.O.  THE CREW STAYED IN PATTERN, DECLARED AN EMERGENCY AND RETURNED TO MSP WITHOUT INCIDENCE.  F/A VERIFIED NO SMOKE.  REPLACED DETECTOR.  (K)
